RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 4, Pages 106–117 (Mi mais202)  

A simple algorithm for solving the coverability problem for monotonic counter systems

A. V. Klimov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Moscow

Abstract: An algorithm for solving the coverability problem for monotonic counter systems is presented. The solvability of this problem is well-known, but the algorithm is interesting due to its simplicity. The algorithm has emerged as a simplification of a certain procedure of a supercompiler application (a program specializer based on V.F. Turchin's supercompilation) to a program encoding a monotonic counter system along with initial and target sets of states and from the proof that under some conditions the procedure terminates and solves the coverability problem.

Keywords: well-structured transition systems, counter systems, reachability, coverability, supercompilation.

Full text: PDF file (424 kB)
References: PDF file   HTML file
UDC: 519.681.3
Received: 17.10.2011

Citation: A. V. Klimov, “A simple algorithm for solving the coverability problem for monotonic counter systems”, Model. Anal. Inform. Sist., 18:4 (2011), 106–117

Citation in format AMSBIB
\Bibitem{Kli11}
\by A.~V.~Klimov
\paper A simple algorithm for solving the coverability problem for monotonic counter systems
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 4
\pages 106--117
\mathnet{http://mi.mathnet.ru/mais202}


Linking options:
  • http://mi.mathnet.ru/eng/mais202
  • http://mi.mathnet.ru/eng/mais/v18/i4/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:174
    Full text:62
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020